# SDR SWIA202008252012

- Difficulty date: July 13, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS274 CRACKED LEFT OF LBL9.00.   REPAIRED CRACKED LEFT FLOORBEAM LBL9.00 AT FS280.00 TO FS265.00 REF CRJ700 SRM.COMPLIED WITH STRUCTURAL MAJOR REPAIR AND FORM M-337 ATTACHED.
